# SDR HNAA2019111400362

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 46,117 hours, 42,069 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O E2 REV DISAGREE EICAS MSG....FIX:(PHL)MELD T/R.... (SBY)REACTIVATED #2 TR IAW AMM 78-31-01-980-801. SEE HA300 SEQ 5 FOR T/S.R&RD RELAY K0398.OPS CHECK GOOD IN HANGAR. GROUND RAN AND TAXIED A/C.NO DEFECTS NOTED.NO EICAS OR CMC MESSAGES.CLEAR MEL
